Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 59, NWS Phoenix, AZ

September 8, 2014La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2014, 8:12 PM MST for La Paz County, Arizona. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2014, 8:12 PM MST (03:12 UTC)
Expired
Sep 9, 2014, 1:15 AM MST
In force
5 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 176 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2014-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2014-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
219 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WGUS55 KPSR 090312
FFWPSR
AZC012-090515-
/O.NEW.KPSR.FF.W.0059.140909T0312Z-140909T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
812 PM MST MON SEP 8 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 1015 PM MST

* AT 810 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN WHICH WILL CAUSE NEW FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENDEN...
  SALOME...HARCUVAR...AND ALAMO ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380

$$

AJ
3 follow-up statements
160 
WGUS75 KPSR 090444
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST MON SEP 8 2014

AZC012-090515-
/O.CON.KPSR.FF.W.0059.000000T0000Z-140909T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
944 PM MST MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR EAST
CENTRAL LA PAZ COUNTY...

AT 934 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOW IN  
CENTENNIAL WASH QUICKLY INCREASED TO A DEPTH OF 4 FEET. THERE WILL 
BE SOME ADDITIONAL RAINFALL AND RUNOFF IN THE WARNING AREA FOR 
FURTHER RISING OF CENTENNAL WASH AS WELL AS SMALLER WASHES IN THE 
AREA. 

EXPECT LOCAL ROADS IN THE AREA TO BE WASHED OUT IN SOME PLACES. 
THOSE LIVING RIGHT ALONG WATERWAYS THAT ARE ALREADY RUNNING SHOULD 
MOVE TO HIGHER GROUND RIGHT AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380

$$

AJ
746 
WGUS75 KPSR 090447 CCA
FFSPSR

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST MON SEP 8 2014

AZC012-090515-
/O.COR.KPSR.FF.W.0059.000000T0000Z-140909T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
944 PM MST MON SEP 8 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR EAST
CENTRAL LA PAZ COUNTY...

AT 934 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOW IN  
CENTENNIAL WASH QUICKLY INCREASED TO A DEPTH OF 4 FEET. THERE WILL 
BE SOME ADDITIONAL RAINFALL AND RUNOFF IN THE WARNING AREA FOR 
FURTHER RISING OF CENTENNAL WASH AS WELL AS SMALLER WASHES IN THE 
AREA. 

EXPECT LOCAL ROADS IN THE AREA TO BE WASHED OUT IN SOME PLACES. 
THOSE LIVING RIGHT ALONG WATERWAYS THAT ARE ALREADY RUNNING FULL 
SHOULD MOVE TO HIGHER GROUND RIGHT AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380

$$

AJ
992 
WGUS55 KPSR 090513
FFWPSR
AZC012-090815-
/O.EXT.KPSR.FF.W.0059.000000T0000Z-140909T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1013 PM MST MON SEP 8 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 115 AM MST

* AT 1009 PM MST...THE CENTENNIAL WASH CONTINUED TO RISE AND SOME 
ADDITIONAL RAIN HAD FALLEN UPSTREAM OF WENDEN. THUS THE WARNING HAS 
BEEN EXTENDED. SMALLER WASHES WILL ALSO CONTINUE TO CREATE HAZARDOUS 
CONDITIONS. 

THOSE LIVING RIGHT ALONG WATERWAYS THAT ARE ALREADY RUNNING FULL 
SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

&&

LAT...LON 3398 11392 3412 11350 3363 11336 3359 11380

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 4:52 PM MST, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 8, 4:52 PM MST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
452 PM MST MON SEP 8 2014

.SYNOPSIS...
MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL
DAYS...HOWEVER MOST OF THE LIFT IN THE ATMOSPHERE WILL BECOME
FOCUSED OVER NORTHERN ARIZONA. THUS...ONLY SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED IN SOME AREAS THROUGH TUESDAY...THOUGH
SOME COULD STILL SEE BRIEF PERIODS OF HEAVY RAIN. A GRADUAL DRYING
TREND WILL BEGIN STARTING DURING THE MIDDLE OF THE WEEK AS HIGH
PRESSURE SLOWLY REBUILDS OVER THE REGION.

&&

.DISCUSSION...
EXTENDED THE FLASH FLOOD WATCH TIL MIDNIGHT FOR AREAS OF EXTREME SW
AZ AND PORTIONS OF SE CA. WITH ADDITIONAL STORMS FORMING IN THESE
AREAS...FELT IT PRUDENT TO KEEP THE WATCH IN PLACE. MEANWHILE ACROSS
THE PHOENIX AREA THE THREAT FOR NEW STORM DEVELOPMENT APPEARS TO BE
WANING AND THE WATCH WILL EXPIRE AS SCHEDULED.

&&

.PREVIOUS DISCUSSION...
RECORD AMOUNTS OF ATMOSPHERIC MOISTURE HAVE SURGED INTO THE REGION
WITH 12Z KTWC SOUNDING SAMPLING 2.03 INCH PWAT (A RECORD FOR THE
MONTH OF SEPTEMBER). COMBINED WITH ASCENT FROM A WAVE CAUGHT BETWEEN
THE OUTER CIRCULATION OF WHAT WAS NORBERT AND A WAVE IN THE WESTERLY
FLOW ENTERING THE SIERRA...ALL-TIME RECORD RAINFALL HAS FALLEN
THROUGHOUT THE PHOENIX METRO AREA. SKY HARBOR HAS RECORDED 3.29
INCHES OF RAIN BREAKING THE CALENDAR DAY RECORD OF 2.91 INCHES SET
BACK IN 1939. IN THE WAKE OF THIS WAVE...STRONGER SUBSIDENCE HAS
BUILT INTO CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA. LARGE SCALE
ASCENT IS NOW TIED TO 2 SHORTWAVES...1) THE LINGERING CNTRL ARIZONA
WAVE OVER THE FAR SERN PARTS OF THE STATE...AND 2) A SECONDARY
NORTHERN STREAM WAVE DRIVING EAST TOWARDS SRN NEVADA. AS SUCH...ONLY
SCT/ISOLD SHOWERS AND STORMS ARE EXPECTED THROUGH TONIGHT...AND
PRIMARILY FOCUSED THROUGH THE LOWER COLORADO RIVER VALLEY AND WEST
CENTRAL ARIZONA.

COMPLICATED FORECAST FOR TUESDAY AS MANY COMPETING FEATURES COME
INTO PLAY DRIVING (OR INHIBITING) CONVECTIVE INITIATION AND
COVERAGE. FORCES/ELEMENTS FAVORABLE FOR CONVECTION INCLUDE A
CONTINUATION OF AN ABNORMALLY MOIST ENVIRONMENT (BOUNDARY LAYER
MIXING RATIOS 11-14 G/KG) AND FORCED ASCENT APPROACHING FROM THE
NORTHWEST IN ASSOCIATION WITH ANOTHER WAVE MOVING TOWARDS NORTHWEST
ARIZONA. DETRIMENTAL FACTORS INCLUDE A VERY DISCERNIBLE DRYSLOT
MOVING NORTH ON THE EASTERN SIDE OF THE OLD NORBERT CIRCULATION WEST
OF THE BAJA...AND WARM AIR ADVECTION IN THE MIDLEVELS HELPING REDUCE
OVERALL INSTABILITY. THE VAST MAJORITY OF HIGH RESOLUTION CONVECTIVE
MODELS (WHICH HAVE PERFORMED VERY WELL IN THIS EVENT TO THIS POINT)
REALLY TARGET NORTHWEST ARIZONA EXTENDING SOUTH INTO LA PAZ AND YUMA
COUNTIES AS THE PRIME REAL ESTATE FOR CONVECTIVE COVERAGE.
THEREFORE...HAVE REALLY TRIMMED POPS OVER THE SERN CWA INCLUDING THE
PHOENIX METRO...WHILE FOCUSING 50 PERCENT CHANCES OVER THE
AFOREMENTIONED AREAS.

FOR WEDNESDAY INTO THE WEEKEND...A SLOW DRYING AND WARMING TREND
WILL COMMENCE AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA
FROM THE WEST. TOTAL MOISTURE WILL RATHER SLOW TO ERODE AS LOW/MID
LEVEL WIND FIELDS WILL BE ON THE WEAK SIDE...HOWEVER NOTABLE DRY AIR
SEEN IN WV IMAGERY OVER THE EAST PACIFIC SHOULD OVERTAKE MUCH OF THE
AREA. HOWEVER...SOME CONVECTION WILL STILL BE POSSIBLE OVER HIGHER
TERRAIN OF SOUTHERN GILA COUNTY...THOUGH UPPER WINDS WILL MOSTLY
FAVOR THE SOUTHWEST WHICH IS AN UNFAVORABLE DIRECTION FOR BRINGING
ANY HIGHER TERRAIN STORMS INTO THE LOWER DESERTS. EXPECT HIGH
TEMPERATURES TO SLOWLY RISE...REACHING TO AROUND SEASONAL NORMAL
VALUES BY ABOUT FRIDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
CHANCES OF GETTING ANY ADDITIONAL TS/SHRA INTO TERMINALS THROUGH
TUESDAY MORNING IS UNLIKELY. WHILE VFR CONDITIONS WILL LARGELY
PREVAIL AT THE TERMINAL SITES...LOWER CIGS WILL CONTINUE TO HUG
MOUNTAINS THROUGH THIS EVENING...POTENTIALLY IMPACTING OPERATIONS.
MID/HIGH CLOUDS WILL LINGER INTO TUESDAY...THOUGH GENERALLY AOA 7K
FT. WINDS WILL GENERALLY FAVOR A SOUTHEAST DIRECTION...THOUGH MAY
VEER TO SW FOR A TIME THIS EVENING.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
SOME ISOLD THUNDER MAY BE POSSIBLE ACROSS SERN CALIFORNIA
TERMINALS...THOUGH MOST ACTIVITY SHOULD REMAIN NORTH OF THE SITES.
HAVE INCLUDED A PERIOD OF VCSH AS THE MAJORITY OF LIGHTNING HAS
MOVED NORTH. CLOUD COVERAGE SHOULD REMAIN PREDOMINANTLY SCT AND
ABOVE 6K FT. SFC WINDS WILL FAVOR A SOUTHERLY DIRECTION...BUT MAY
BECOME VARIABLE IN SOME CASES.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY.
A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK
AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND
THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO
THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY
EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A
15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE
FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN
RELATIVELY LIGHT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH UNTIL MIDNIGHT MST TONIGHT AZZ020-021.

CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ030>032.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...LEINS/MO/CB
AVIATION...MO
FIRE WEATHER...MO
Hazardous weather outlook, Sep 8, 5:44 PM MST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
544 PM MST MON SEP 8 2014

AZZ020-021-CAZ030>032-091400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
544 PM MST MON SEP 8 2014 /544 PM PDT MON SEP 8 2014/

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL
ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND
SOUTHEAST CALIFORNIA.

.DAY ONE...TONIGHT.

THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT. WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING...THERE WILL BE A
CONTINUED THREAT OF LOCALIZED FLOODING THROUGH LATE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY INTO
TUESDAY NIGHT AS A WEATHER DISTURBANCE PASSES THROUGH THE AREA. THE
STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN WHICH MAY LEAD TO
URBAN FLOODING OR FLASH FLOODING. GUSTY WINDS IN EXCESS OF 45 MPH ARE
ALSO POSSIBLE WITH THE STRONGER STORMS.

A GRADUAL DRYING AND WARMING TREND IS ANTICIPATED BEGINNING WEDNESDAY
AND CONTINUING INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ022>028-CAZ033-091400-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
IMPERIAL COUNTY-
544 PM MST MON SEP 8 2014 /544 PM PDT MON SEP 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TONIGHT.

A FEW SHOWERS ARE POSSIBLE THIS EVENING AND OVERNIGHT...HOWEVER
WIDESPREAD FLOODING IS NOT ANTICIPATED. LINGERING RUNOFF FROM EARLY
MORNING STORMS WILL CONTINUE THROUGH LATE TONIGHT HOWEVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY
NIGHT. SOME OF THE STRONGER THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY
RAIN WHICH MAY LEAD TO LOCALIZED URBAN FLOODING. OTHERWISE...GUSTY
WINDS TO 45 MPH AND DEADLY LIGHTNING CAN BE EXPECTED.

A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Sep 8, 5:45 PM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
545 PM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HEAVY RAIN       1 NW BOUSE              33.94N 114.01W
09/08/2014  M0.50 INCH       LA PAZ             AZ   TRAINED SPOTTER

            0.5 INCHES RAIN IN 30 MIN. BOUSE WASH RUNNING

&&

EVENT NUMBER PSR1400279

DEWEY
Local storm report, Sep 8, 7:09 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
709 PM MST MON SEP 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     FLASH FLOOD      1 NW BOUSE              33.94N 114.01W
09/08/2014                   LA PAZ             AZ   TRAINED SPOTTER

            WASHES RUNNING HIGH AND CANT REACH THE ROAD FROM THE
            HOUSE

&&

EVENT NUMBER PSR1400280

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 5:11 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma109 min
Sep 8, 6:00 PM MSTFlash Flood WarningPSRLa Paz2 hr
Sep 8, 6:59 PM MSTFlash Flood WarningPSRLa Paz2 hr
Sep 8, 10:36 PM MSTAreal Flood AdvisoryPSRMaricopa114 min
Sep 8, 10:54 PM MSTFlash Flood Warning EmergencyPSRLa Paz6 hr
Sep 8, 11:40 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 9, 2:52 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 9, 3:07 AM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 9, 11:26 AM MSTAreal Flood AdvisoryPSRMaricopa109 min
Sep 9, 11:56 AM MSTFlash Flood WarningPSRYuma2 hr
Sep 9, 12:22 PM MSTAreal Flood AdvisoryPSRLa Paz113 min
Sep 9, 12:45 PM MSTSpecial Weather StatementPSR45 min
Sep 9, 1:08 PM MSTFlash Flood WarningPSRLa Paz112 min
Sep 9, 1:24 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 9, 1:44 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Sep 9, 1:58 PM MSTSpecial Weather StatementPSR47 min
Sep 9, 2:01 PM MSTAreal Flood AdvisoryPSRMaricopa119 min
Sep 9, 2:57 PM MSTAreal Flood AdvisoryPSRLa Paz108 min
Sep 9, 3:16 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Sep 9, 3:29 PM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Sep 9, 4:07 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal113 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.